# SDR WX0A2016030773099

- Difficulty date: March 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 67,207 hours, 42,945 cycles
- Engine: Pwa JT8D219
- Engine time: 54,454 hours, 35,580 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725614
- Condition: Failed
- Location: Right
- Part time: 54,454 hours, 35,580 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF THE CREW NOTED A LOUD BANG FOLLOWED BY ALL PARAMETERS FLASHING ON THE RT ENG.  FIRST OFFICER CALLED THE ABORT AT 100 KTS AFTER SEEING ALL OIL QTY GONE & DASHES ON THE N1.  THERE WAS SMOKE IN THE CABIN AT THE TIME OF THE EVENT.  THE CREW DECLARED AN EMER & PULLED OFF THE RUNWAY.  THE CAPTAIN CALLED TO THE CABIN & ASKED IF THE SMOKE WAS DISSIPATING AS FIRE RESCUE INSPECTED THE EXTERIOR OF THE ACFT.  THE FLIGHT TAXIED BACK TO THE GATE UNDER ITS OWN POWER & DEPLANED NORMALLY.  CREW THEN CALLED INTO DISPATCH & DUTY PILOT.  CAPTAIN SECURED THE CB FOR THE DFDR & THE CVR.  ONE FLIGHT ATTENDANT WAS TREATED BY EMT'S FOR SMOKE INHALATION.  CREW & PAXS WERE SECURED SEPARATELY.  R&R NR 2 ENGINE.
